# SDR CALA2017061701855

- Difficulty date: June 17, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 68,183 hours, 8,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT AT THE L3 DOOR INOPERATIVE.  REPLACED THE LAMPS,  OPS CHECKED OK.
